Migration dynamics for the Ideal Free Distribution. Cressman, R. & Křivan, V. The American Naturalist, 168(3):384--397, 2006.
Migration dynamics for the Ideal Free Distribution. [link]Paper  doi  bibtex   
@article{cressman_migration_2006,
	title = {Migration dynamics for the {Ideal} {Free} {Distribution}.},
	volume = {168},
	url = {http://dx.doi.org/10.1086/506970},
	doi = {10.1086/506970},
	number = {3},
	urldate = {2010-07-05TZ},
	journal = {The American Naturalist},
	author = {Cressman, Ross and Křivan, Vlastimil},
	year = {2006},
	pages = {384--397}
}
Downloads: 0